My 6 year old son was diagnosed with Henoch-Schonlein Purpura aka HSP 3 weeks ago. We have been fairly successful treating him with ibuprofen and used prednisone once. The purpura rash that comes and goes just came back 2 days ago. He had gone 3 days without pain and ibuprofen. Last night he woke and vomited several times. After the 3rd bout, I gave him the ibuprofen. He has been fine since that was 8 hours ago, but just had a bout of diarrhea. I am trying to figure out if the vomiting and diarrhea are from the HSP or if he picked up a stomach bug somewhere? How can I tell? No fever or pain and otherwise acting like a typical 6 yr old that is not sick.
If this is from the HSP and it has moved into his bowels, do I have other concerns? Last week his urine test showed no protein. We don't go back for 2 more weeks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.